Post Edited (janicea) : 7/25/2009 12:34:32 PM (GMT-6)
My 21 year old daughter started 4.5 mg LDN a week ago today. Gets it at a Manhattan pharmacy compounded with Avicel.
No bad reactions whatsoever, so far. No sleeplessness or vivid dreams. Nada.
Because she has been symptom free for a long time (and yet a recent colonoscopy shows active inflammation), we won't be able to tell whether it is working without some lab tests.
Post Edited (janicea) : 7/28/2009 12:39:05 PM (GMT-6)
Dang, seems like there are side effects, after all. The fifth day on LDN, my daughter came home very tired with a subnormal temp, took a nap (atypical) and then the temp was normal.
And then, days 7-9, has been de-energized, bloated, gassy (the last two never happen so this is very atypical). Cramping day 8, but she thinks it was menstrual cramps.
She has been taking LDN alone, so will try it with food to see whether this helps. We are hoping these side effects are temporary.
One theory seems to be that the LDN might be altering the bacterial/fungi balance in the gut, causing the bloating and gas.
Post Edited (janicea) : 7/29/2009 8:42:00 AM (GMT-6)
thx, Janicea. She is on 4.5 mg. We expected some side effects the first two weeks, so are hoping they will eventually subside.